Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Question of Eremenko and Lyubich concerning Completely Invariant Domains and Indirect Singularities

Walter Bergweiler
Proceedings of the American Mathematical Society
Vol. 130, No. 11 (Nov., 2002), pp. 3231-3236
Stable URL: http://www.jstor.org/stable/1194148
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Question of Eremenko and Lyubich concerning Completely Invariant Domains and Indirect Singularities
Preview not available

Abstract

We give an example of an entire function with a completely invariant Fatou component which has an indirect singularity not contained in this Fatou component. The question of whether such a function exists has been raised by Eremenko and Lyubich.

Page Thumbnails

  • Thumbnail: Page 
3231
    3231
  • Thumbnail: Page 
3232
    3232
  • Thumbnail: Page 
3233
    3233
  • Thumbnail: Page 
3234
    3234
  • Thumbnail: Page 
3235
    3235
  • Thumbnail: Page 
3236
    3236